Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 333, NWS Atlanta, GA

August 19, 2020Cherokee County, Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2020, 5:51 PM EDT for Cherokee County, Cobb County, Fulton County, Georgia. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2020, 5:51 PM EDT (21:51 UTC)
Expired
Aug 19, 2020, 6:19 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cherokee County, GA, Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 6:11 PM EDTTSTM WND DMG2 Ese Sandy Plains, GAA TREE WAS REPORTED DOWN IN THE 1800 BLOCK OF MURDOCK ROAD.
Aug 19, 6:13 PM EDTHAIL 13 Se Sandy Plains, GAQUARTER SIZED HAIL WAS REPORTED NEAR THE INTERSECTION OF OLD CANTON ROAD AND SEWELL MILL ROAD.
Aug 19, 6:20 PM EDTTSTM WND DMG2 Sw Mount Bethel, GAA TREE WAS REPORTED DOWN IN THE 3900 BLOCK OF PAPER MILL ROAD SE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS52 KFFC 192151
SVRFFC
GAC057-067-121-192230-
/O.NEW.KFFC.SV.W.0333.200819T2151Z-200819T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
551 PM EDT Wed Aug 19 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherokee County in north central Georgia...
  Northeastern Cobb County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 630 PM EDT.

* At 551 PM EDT, a severe thunderstorm was located over Sandy Plains,
  or near Marietta, and is nearly stationary.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Marietta, Sandy Springs, Roswell, Alpharetta, Dunwoody, Woodstock,
  Mount Bethel, Union Hill, White Water Park, Sweat Mountain,
  Birmingham, Sandy Plains and Dobbins Air Reserve Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3399 8425 3399 8426 3398 8426 3396 8431
      3397 8434 3395 8435 3390 8452 3404 8458
      3423 8434
TIME...MOT...LOC 2151Z 254DEG 3KT 3399 8450 

HAIL...1.00IN
WIND...<50MPH
 
$$
1 follow-up statement
031 
WWUS52 KFFC 192219
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
619 PM EDT Wed Aug 19 2020

GAC057-067-121-192229-
/O.CAN.KFFC.SV.W.0333.000000T0000Z-200819T2230Z/
Cherokee GA-Cobb GA-Fulton GA-
619 PM EDT Wed Aug 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE...
NORTHEASTERN COBB AND NORTHEASTERN FULTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

LAT...LON 3399 8425 3399 8426 3398 8426 3396 8431
      3397 8434 3395 8435 3390 8452 3404 8458
      3423 8434
TIME...MOT...LOC 2216Z 254DEG 3KT 3400 8447 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:48 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 19, 3:48 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
348 PM EDT Wed Aug 19 2020

.SHORT TERM /Tonight through Thursday Night/...
Primary concern in the short term period is heavy rainfall/
isolated flash flooding and diurnal convection. PW on KFFC morning
RAOB was only 1.3in and 19Z RAP analysis 1.4in over all but far SE
counties, yet deep convection in north GA so far today have been
very efficient and moving just fast enough for some training/
redevelopment with favorable orientation and boundary interaction.
PW progged to increase significantly to 1.75-1.85in this time
tomorrow. Only hope for not seeing enhanced heavy rainfall and
flooding threat is if clouds will diminish sfc heating and
instability, which is a strong possibility. Vertical wind shear
will be limited as well, so storms should be less intense
Thursday. Guidance also indicating that convection Thurs night
will persist past midnight, which is also very possible if deep
moisture materializes to the extent forecast. Tried to modify
max/min temps to decrease diurnal range but NBM max temps already
quite cool tomorrow.

SNELSON

.LONG TERM /Friday through Wednesday/...
Wet weekend ahead as the long term picks up on Friday with stalled,
sheared PV anomaly and associated 500 mb trough axis still to the
west of the CWA. Broad ascent is forecast to continue to
overspread the region focused in part by any vorticity maxima
rotating around the trough as well as general WAA the the low
levels which will also be bringing in plenty of gulf moisture.
Models are supportive of likely or higher PoPs across the region
both Friday and Saturday, though final coverage details may be
influenced by mesoscale details, such as remnant outflow
boundaries and leftover cloudiness from previous day's/overnight
convection, that courser global models won't properly resolve.
700-500 mb lapse rates will remain rather lack luster on Friday,
though ample day time heating and marginal shear will support some
strong thunderstorm potential. Lapse rates improve a bit on
Saturday as colder core of trough is expected to rotate through
the CWA on its way to being absorbed within polar jet, making for
somewhat better CAPE profiles and decent shear profiles, so some
potential will once again exist for stronger thunderstorms across
the area, though plenty of uncertainty remains with regards to
timing as well as placement of aforementioned mesoscale features
that could disrupt the larger scale set up.

Trough begins to dissipate on Sunday as PV anomaly gets sheared
out between large, persistent western ridge and another ridge
sliding in from the Atlantic. Still, plenty of moisture will be
wrapping into the CWA thanks to being on the western flank of that
Atlantic ridge, so while PoPs may not be as prolific, still
expect typical summer like coverage across the north, and possibly
even better coverage to the south thanks to outflows and
seabreeze type fronts. Similar situation on Monday, though more
uncertainty begins to creep into the forecast. 12Z GFS shows
tropical wave moving into the gulf during this time period.
Location of this tropical wave will be highly dependent on how
organized current system over the MDR of the tropical Atlantic
becomes as well as details of the ridge sliding to the west over
the Atlantic. Will carry this uncertainty in the PoPs, though
still expect some coverage given tropical airmass will still be in
place across the CWA.

Lusk

&&

.AVIATION...
18Z Update...
Mostly VFR until early Thurs morning with a 1-3hr period of IFR
stratus likely over north GA airports. Sct SHRA/TSRA will become a
bit more widespread after 20Z and persist a bit longer than
normal, thru 03Z. Would not be surprised if isold SHRA/TSRA linger
thru 06Z or later. Sfc winds very light (< 6kts) from the E to SE
thru the period.

//ATL Confidence...18Z Update...
Low-Medium confidence on IFR cig likelihood and timing.
Medium confidence on SHRA/TSRA coverage and timing.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  84  68  81 /  50  80  80  70
Atlanta         68  83  70  80 /  60  80  80  70
Blairsville     63  78  64  74 /  50  80  80  80
Cartersville    68  85  69  80 /  60  80  80  70
Columbus        70  88  71  83 /  50  80  80  70
Gainesville     67  82  68  79 /  50  80  80  70
Macon           69  87  71  82 /  50  80  80  60
Rome            67  85  69  81 /  60  80  70  70
Peachtree City  67  84  69  79 /  60  80  80  70
Vidalia         71  89  72  85 /  40  70  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....Lusk
AVIATION...SNELSON
Hazardous weather outlook, Aug 19, 12:24 PM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1224 PM EDT Wed Aug 19 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201630-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1224 PM EDT Wed Aug 19 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are forecast this afternoon
and evening across north and central Georgia. Some thunderstorms
may linger overnight. A few storms could be strong with an
isolated severe storm possible. The main threats will be locally
heavy rainfall, strong to damaging winds, and cloud-to-ground
lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Numerous thunderstorms are expected Thursday through Saturday
across much of the forecast area. Scattered thunderstorms are
forecast Sunday through Tuesday. A few storms could be strong to
severe each day, with strong to damaging winds, frequent
lightning, small hail, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 19, 5:09 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Wed Aug 19 2020

GAZ020-021-032-192145-
Cobb GA-Cherokee GA-Bartow GA-
509 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHWESTERN
CHEROKEE AND SOUTHEASTERN BARTOW COUNTIES UNTIL 545 PM EDT...

At 508 PM EDT...a strong thunderstorm was over Little River Landing,
or 8 miles southwest of Canton...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Canton, Cartersville, Kennesaw, Woodstock, Acworth, Holly Springs,
Emerson, White, Hickory Flat, Kellogg Creek, Red Top Mountain State
Park, Oak Grove, Little River Landing, George Washington Carver St
Pk, Lebanon, Sutallee, Hobgood Park and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3432 8473 3426 8449 3413 8438 3404 8457
      3407 8474 3408 8474 3408 8479 3409 8483
TIME...MOT...LOC 2108Z 218DEG 12KT 3416 8459

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 19, 5:12 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Wed Aug 19 2020

GAZ031-032-042>044-052-053-192145-
Douglas GA-Cobb GA-Coweta GA-Carroll GA-Heard GA-Paulding GA-
South Fulton GA-
512 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHWESTERN COBB...
NORTHWESTERN COWETA...CARROLL...NORTHERN HEARD...SOUTHEASTERN
PAULDING AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 545 PM EDT...

At 512 PM EDT...a line of strong thunderstorms was along a line
extending from New Georgia to near Hannah to Ephesus...and moving
east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Douglasville, Carrollton, Villa Rica, Austell, Palmetto, Temple,
Hiram, Bowdon, Whitesburg, Ephesus, Centralhatchee, Roopville, Lithia
Springs, Chattahoochee Hills, Plant Yates, Brownsville, Bill Arp,
Seaton Lake, Fairplay and Dunaway Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3365 8505 3383 8496 3384 8463 3352 8465
      3326 8524 3333 8528 3350 8531
TIME...MOT...LOC 2112Z 279DEG 19KT 3382 8490 3359 8491 3341 8526

WIND...40MPH
Local storm report, Aug 19, 5:20 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT WED AUG 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     3 NE CUMMING            34.23N  84.11W
08/19/2020                   FORSYTH            GA   PUBLIC

            A TREE WAS REPORTED DOWN IN A YARD ALONG EMERALD DRIVE.

&&

EVENT NUMBER FFC2001159

LREAVES
Local storm report, Aug 19, 5:22 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT WED AUG 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     2 SSE EMERSON           34.09N  84.75W
08/19/2020                   BARTOW             GA   PUBLIC

            TWO TREES WERE REPORTED DOWM ALONG RETREAT RIDGE
            SOUTHEAST.

&&

EVENT NUMBER FFC2001160

LREAVES
Special weather statement, Aug 19, 5:36 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Wed Aug 19 2020

GAZ024-025-192200-
Banks GA-Jackson GA-
536 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BANKS AND JACKSON
COUNTIES UNTIL 600 PM EDT...

At 536 PM EDT...a strong thunderstorm was near Peach State Speedway,
or near Jefferson...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jefferson, Commerce, Maysville, Arcade, Nicholson, Peach State
Speedway, Apple Valley and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3418 8367 3427 8361 3428 8344 3411 8343
      3407 8362
TIME...MOT...LOC 2136Z 303DEG 8KT 3418 8361

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 19, 5:42 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Wed Aug 19 2020

GAZ021-022-031>034-042>045-052-053-192215-
North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Coweta GA-Carroll GA-
DeKalb GA-Forsyth GA-Gwinnett GA-Heard GA-Paulding GA-
South Fulton GA-
542 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...COBB...
SOUTHERN CHEROKEE...NORTHWESTERN COWETA...EASTERN CARROLL...
NORTHWESTERN DEKALB...FORSYTH...NORTHWESTERN GWINNETT...NORTHERN
HEARD...SOUTHEASTERN PAULDING AND SOUTH FULTON COUNTIES UNTIL 615 PM
EDT...

At 542 PM EDT...a line of strong thunderstorms was along a line
extending from near Milton to near Sweetwater Creek State Park to
near Frolona...and moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Carrollton, Canton, Dallas, Cumming,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody,
East Point, Milton, Kennesaw, Duluth, Woodstock, Acworth and Union
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3384 8485 3408 8469 3408 8466 3430 8454
      3430 8397 3365 8443 3325 8524 3338 8528
TIME...MOT...LOC 2142Z 299DEG 18KT 3414 8426 3371 8461 3330 8519

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:38 PM EDTSpecial Weather StatementFFCClayton52 min
Aug 18, 9:42 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Douglas, Fayette, Fulton36 min
Aug 18, 9:51 PM EDTSpecial Weather StatementFFCSumter24 min
Aug 19, 7:44 AM EDTSpecial Weather StatementFFCMurray31 min
Aug 19, 12:55 PM EDTSpecial Weather StatementFFCDade35 min
Aug 19, 1:32 PM EDTSpecial Weather StatementFFCDade, Walker28 min
Aug 19, 1:35 PM EDTSpecial Weather StatementFFCGilmer, Pickens25 min
Aug 19, 2:08 PM EDTFlash Flood WarningFFCDade6 hr
Aug 19, 2:20 PM EDTSpecial Weather StatementFFCDawson25 min
Aug 19, 2:22 PM EDTSpecial Weather StatementFFCWhitfield38 min
Aug 19, 2:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Aug 19, 2:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield23 min
Aug 19, 2:43 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 19, 2:50 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield25 min
Aug 19, 3:11 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield34 min
Aug 19, 3:13 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 19, 3:33 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 19, 3:45 PM EDTSpecial Weather StatementFFCMurray30 min
Aug 19, 3:55 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon35 min
Aug 19, 4:28 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon32 min
Aug 19, 5:09 PM EDTSpecial Weather StatementFFCCherokee36 min
Aug 19, 5:12 PM EDTSpecial Weather StatementFFCCarroll, Douglas33 min
Aug 19, 5:36 PM EDTSpecial Weather StatementFFCJackson24 min
Aug 19, 5:42 PM EDTSpecial Weather StatementFFCCarroll, Cherokee, Cobb, Douglas, Forsyth, Fulton33 min
Aug 19, 5:58 PM EDTSpecial Weather StatementFFCJackson32 min
Aug 19, 6:28 PM EDTSpecial Weather StatementFFCClarke32 min
Aug 19, 6:29 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett31 min
Aug 19, 6:36 PM EDTSpecial Weather StatementFFCHeard24 min
Aug 19, 6:57 PM EDTSpecial Weather StatementFFCClarke33 min
Aug 19, 7:05 PM EDTSpecial Weather StatementFFCOconee25 min
Aug 19, 7:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Aug 19, 7:08 PM EDTSpecial Weather StatementFFCGwinnett37 min
Aug 19, 7:18 PM EDTSpecial Weather StatementFFCGreene27 min
Aug 19, 7:22 PM EDTSpecial Weather StatementFFCWilkes23 min
Aug 19, 7:28 PM EDTSpecial Weather StatementFFCCoweta32 min
Aug 19, 7:45 PM EDTSpecial Weather StatementFFCGreene30 min
Aug 19, 7:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Aug 19, 7:58 PM EDTSpecial Weather StatementFFCCoweta32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.